# SDR AMTA200400379

- Difficulty date: March 31, 2004
- Submitted: April 22, 2004
- Operation: Air carrier
- Aircraft: N308TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28244
- Engine: Ge CFM56*
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION:  AFT CARGO COMPARTMENT, FLOOR PANEL.  DUE TO OLD SEALANT A ROUND CARGO TIEDOWNS WAS NOT REMOVED CAUSING BULGE IN NEW PANEL.  NEW SEALANT NOT APPLIED EITHER.  ALSO INCORRECT MM REF USED.  INSTALLED PANEL IAW SRM.  REMOVED OLD SEALANT AROUND CARGO TIE DOWNS, APPLIED NEW SEALANT IAW SRM.
